RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 167, Number 4, Pages 739–742 (Mi dan32185)  

MATHEMATICS

A numerical method for finding asymptotically stable solutions of systems of ordinary differential equations

A. I. Kononenko, V. D. Milman

Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences, Khar'kov

Full text: PDF file (559 kB)

Bibliographic databases:
UDC: 518:517.91/94
Presented: Л. В. Канторович
Received: 28.06.1965

Citation: A. I. Kononenko, V. D. Milman, “A numerical method for finding asymptotically stable solutions of systems of ordinary differential equations”, Dokl. Akad. Nauk SSSR, 167:4 (1966), 739–742

Citation in format AMSBIB
\Bibitem{KonMil66}
\by A.~I.~Kononenko, V.~D.~Milman
\paper A numerical method for finding asymptotically stable solutions of systems of ordinary differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 167
\issue 4
\pages 739--742
\mathnet{http://mi.mathnet.ru/dan32185}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0193758}
\zmath{https://zbmath.org/?q=an:0154.34404}


Linking options:
  • http://mi.mathnet.ru/eng/dan32185
  • http://mi.mathnet.ru/eng/dan/v167/i4/p739

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019